# SDR VNAA20250529017

- Difficulty date: April 22, 2025
- Submitted: May 29, 2025
- Operation: Air carrier
- Aircraft: N553NN
- Make and model: Bombdr CL6002D15
- Aircraft serial: 15333
- Aircraft time: 23,571 hours, 21,063 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: N1262075
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON SIDE SEAT RAIL (4 EAS) BTW FS 379.00 TO FS 669.40 AND STGR 15RH AT CABIN PAX.  EVALUATED,SIDE SEAT RAIL (4 EAS) BTW FS 379.00 TO FS 669.40 AND STGR 15RH ARE OUT OF LIMITS PER CRJ-900 SRM 53-21-49-101-001-A01 AND SRM  53-31-49-101-001-A02 AND REPLACED PER CRJ-900 AMM 53-00-49
